# SDR SIMA200234505

- Difficulty date: December 5, 2002
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N375AE
- Make and model: Saab 340B
- Aircraft serial: 340B375
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7271899025
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A MBV INSPECTION, THE RIGHT FUSELAGE FRAME AT STATION 658.5 WAS FOUND TO BE DENTED.  RECONTOURED DENT AND PERFORMED EDDY CURRENT INSPECTION WITH NO DEFECTS FOUND.  FABRICATED A REPAIR DOUBLER AND INSTALLED IAW SAAB 340 REPAIR STATEMENT 340SDS004764 PARA 1.  (M)
